# SDR SWAA071937

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 50,171 hours, 44,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 727E, STR 25L.  REPAIRED SKIN PER SRM.
